# SDR AALA20100405DFW01

- Difficulty date: April 4, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 64,986 hours, 10,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT CEILING MOUNTED NEAR FIRST CLASS LAVATORY INOPERATIVE.  REPLACED LAMP FOR CEILING EMERGENCY EXIT LIGHT NEAR FIRST CLASS LAVATORY.  OPS CHECKED NORMAL.
